# SDR C2XA97BT074

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD - ON CLIMB-OUT, LANDING GEAR WOULD NOT RETRACT.  AIR RETURN BACK TO IAD.  REPAIRED CHAFED WIRE TO SELECTOR VALVE.  TEST FLT GOOD.  (M)
